Matrixtransformationen von Folgenräumen. Eine Ergebnisübersicht.

Hubert Tietz; Michael Stieglitz

Mathematische Zeitschrift (1977)

  • Volume: 154, page 1-16
  • ISSN: 0025-5874; 1432-1823

How to cite


Tietz, Hubert, and Stieglitz, Michael. "Matrixtransformationen von Folgenräumen. Eine Ergebnisübersicht.." Mathematische Zeitschrift 154 (1977): 1-16. <>.

author = {Tietz, Hubert, Stieglitz, Michael},
journal = {Mathematische Zeitschrift},
pages = {1-16},
title = {Matrixtransformationen von Folgenräumen. Eine Ergebnisübersicht.},
url = {},
volume = {154},
year = {1977},

AU - Tietz, Hubert
AU - Stieglitz, Michael
TI - Matrixtransformationen von Folgenräumen. Eine Ergebnisübersicht.
JO - Mathematische Zeitschrift
PY - 1977
VL - 154
SP - 1
EP - 16
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.